# SDR UALA2011122107028

- Difficulty date: December 21, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 45,738 hours, 5,590 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE IRSS 350 REAR SPAR WEB AFT CORRODED.   BLENDED OUT CORRODED AREA, SPOT FACED FASTENER HOLE, FLAP PEENED AREA, ALODINED AND PRIMED PER ECRA 5720-02217.
